# SDR SWAA2022071115123

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATEC BETWEEN BS 312 AND BS 328 AT RBL 30 WL208.1 FWD GALLEY AND LAV 2022-305786 / [01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN BS 312 AND BS 328 AT RBL 30 WL208.1 FWD GALLEY AND LAV. IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 39; REV.?. PART NUMBER USED: SWA 141A5410U140; P.O: 2022-157569. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE AND FASTENERS LOCATED BETWEEN BS 312 AND BS 328 AT RBL 30 WL208.1 FWD GALLEY AND LAV. IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 39; REV.?. PART NUMBER USED: SWA 141A5410U140; P.O: 2022-157569.  SEE INDIVIDUAL SIGNS-OFF BELOW.
